# SDR USAA2012101100009

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 73,249 hours, 32,911 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Evac System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - EVACUATION SIGNALING SYSTEM FAILS OPERATIONAL TEST.  NO RESPONSE TO COMMAND SWITCH.  REPROGRAMMED CABIN LAYOUT SELECTION PERCENTAGE, PERFORMED OPERATIONAL TEST OF THE EMERGENCY EVACUATION SIGNALING SYSTEM (EVAC) IAW A320 AMM 23-73-00 & 23-73-00-860-002-A. TESTED OK.
